MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CERELINK ICP EXT CABLE; CERELINK - CABLES

INTEGRA LIFESCIENCES SWITZERLAND SAR CERELINK ICP EXT CABLE; CERELINK - CABLES
Model Number HRAIM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The cerelink cable was not returned for evaluation after three good faith attempts (gfes) were made.Lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.However, the possible root cause for the issue reported by the customer could be due to inappropriate technique for assembly and use of the device.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
This is 1 of 2 reports linked to mfg report numbers: 3014334038-2022-00051.Same patient, same event, different products.A facility reported a cerelink sensor was placed in the operating room (or) and was working fine.The patient was disconnected from the monitor, placed on a transport bed, brought to post anesthesia care unit (pacu).In the pacu it repeatedly got a sensor/cable failure error.They replaced the cable and monitor for three times.They kept the sensor in the patient overnight.It was a tunneled basic sensor.They tried the cerelink overnight with no success.Troubleshooting was done in the morning and tried it in an icpx with a reference code of 500 to see if the sensor would work, however, sensor was not acknowledged.The patient went back to the or, back under anesthesia, the sensor was removed and was not replaced.

Brand Name
CERELINK ICP EXT CABLE
Common Device Name
CERELINK - CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14946034
Report Number3013886523-2022-00314
Device Sequence Number17282568
Product Code GWM
UDI-Device Identifier10381780252283
UDI-Public10381780252283
Combination Product (Y/N)N
PMA/510(K) Number
K210993
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHRAIM
Device Catalogue Number826845
Device Lot Number142944
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown